MAUDE Adverse Event Report: BIOMET MICROFIXATION TMJ SYSTEM LEFT STANDARD MANDIBULAR COMPONENT; JOINT, TEMPOROMANDIBULAR, IMPLANT

BIOMET MICROFIXATION TMJ SYSTEM LEFT STANDARD MANDIBULAR COMPONENT; JOINT, TEMPOROMANDIBULAR, IMPLANT
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2020-00028, 0001032347-2020-00030, 0001032347-2020-00031.Medical products: tmj system right standard mandibular component, part# 24-6545, lot# 845380a, tmj system left standard mandibular component, part# 24-6551, lot# 702950a, tmj system right fossa component, small, part# 24-6562, lot# 864760b, tmj system left fossa component, small, part# 24-6563, lot# 854360c, unknown screws, part# unk, lot# unk.Occupation: patient.
 
Event or Problem Description
It was reported the patient underwent a bilateral revision of temporomandibular joint implants.Attempts have been made and no further information has been provided.
 
Event or Problem Description
The patient reported that her implants were removed in a revision; however, her surgeon reports that no revision occurred and the devices remain implanted.There is no device malfunction, patient injury or revision within this file; therefore, there is no indication of a reportable event.
 
Additional Manufacturer Narrative
The following fields were updated: date of this report, describe event or problem, type of report, follow up type, additional narratives/data.

Brand Name
TMJ SYSTEM LEFT STANDARD MANDIBULAR COMPONENT
Common Device Name
JOINT, TEMPOROMANDIBULAR, IMPLANT
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key9564912
Report Number0001032347-2020-00029
Device Sequence Number14260320
Product Code LZD
UDI-Device Identifier00841036060329
UDI-Public00841036060329
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P020016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number24-6551
Device Lot Number702950A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/10/2019
Supplement Date Received by Manufacturer12/10/2019
Initial Report FDA Received Date01/08/2020
Supplement Report FDA Received Date06/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;